# SDR CALA2023081602521

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737-9
- Aircraft serial: 30129
- Aircraft time: 59,410 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 25abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 25ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK.
